# SDR USAA2009090392330

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 25,704 hours, 16,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1937 - PIT-PHL - EMERGENCY LIGHTS - LENS MISSING ON EMERGENCY TRACK LIGHT AT SEAT 1C.  REPLACED LENS ON EMERGENCY TRACK LIGHT AT SEAT 1C.
